# SDR CALA2025011401900

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 66,174 hours, 29,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BATTERY FWD L MESSAGE APPEARS WILIST ACCOMPLIHING TEST ACCOMPLISHED BITE OF EMERGENCY LIGHT SYSTEM REF TSM33-51-00-810-802-A AND MM33-51-00-710-001. OPS CHECKS GOOD. SEE ATTACHED PICTURES.
